Please wait while page loads.
SISSA Library . Default .
PageMenu- Main Menu-
Page content

Catalogue Display

Diffeomorphisms of Elliptic 3-Manifolds

Diffeomorphisms of Elliptic 3-Manifolds
Catalogue Information
Field name Details
Dewey Class 514.34
Title Diffeomorphisms of Elliptic 3-Manifolds (EB) / by Sungbok Hong, John Kalliongis, Darryl McCullough, J. Hyam Rubinstein.
Author Hong, Sungbok
Added Personal Name Kalliongis, John
McCullough, Darryl
Rubinstein, J. Hyam
Publication Berlin ; Heidelberg : Springer-Verlag , 2012
Physical Details 1 online resource
Series Lecture Notes in Mathematics ; v.2055
ISBN 978-3-642-31564-0
Mode of acces to digital resource Electronic resource. Berlin : Springer-Verlag, 2012. - Mode of access: World Wide Web. System requirements: Internet Explorer 6.0 (or higher) or Firefox 2.0 (or higher). Available as searchable text in PDF format.
System details note Online access to this digital book is restricted to subscribing institutions through IP address (only for SISSA internal users)
Internet Site
Links to Related Works
Subject References:
Catalogue Information 26600 Beginning of record . Catalogue Information 26600 Top of page .


This item has not been rated.    Add a Review and/or Rating26600
. E-mail This Page
Quick Search